New to the forum...dx'd almost 7 yrs ago.
My spasticity (especially in my legs) got pretty bad over the winter with the cold we have in Canada. It was a brutal winter, My family doctor prescribed baclofen to help, and it did at first. I was taking 20 mg before bed, and when I woke up in the morning, then a half a tablet on a 4 hour schedule after that.
I'm now feeling twitchy and weak.It's come on in about the last month. So much so that I feel like I am losing ground on the tysabri I'm taking. I was able to type almost normally, now not so much. I feel like I'm going to tip over like I did when I was first dx'd, The spasticity is greater now, even with taking the baclofen and it's spring so I can't blame the cold!
Is there any alternative to baclofen that doesn't have this side effect?
Thank you for any advise you can give.
I just started talking Baclofen about 1 month ago and have had a similar experience. It seemed to work when I was taking a small dose but my walking has gotten worse with the higher dose.
I am considering not taking it any further. I am going to give it about another week.
Below is a good video:
the alternative - Botox.flynn wrote:Is there any alternative to baclofen that doesn't have this side effect?
my wife found with baclofen all her muscles were affected (not just the ones that needed to "relax") causing her to be weaker and to fall all the time.
waiting for botox to see if it helps.